MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL, INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL, INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300188
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a potential severe hyperglycemic event.No further information was provided.There was no report of medical intervention, death, or permanent impairment associated with the event.Customer has not provided a date of event to enable further device evaluation, however, the event may have potentially occurred between june 22nd 2022 to july 5th 2022.
 
Additional Manufacturer Narrative
All information available to bigfoot has been submitted.A follow-up report will be submitted after bigfoot learns of any new information in relation to this case.Justification for delay - bigfoot submitted this report via the production webtrader account on friday 08/05/2022 at 01:37:18 edt with core id (b)(4) and batch id 3016525500-20220804213646, but the report was received to the test database although test webtrader account credentials are not accessible.Bigfoot submitted ticket 331441 to the esg help desk to determine the cause for this issue.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL, INC
1820 mccarthy boulevard
milpitas CA 95035
MDR Report Key15588092
Report Number3016525500-2022-00012
Device Sequence Number7780909
Product Code QLG
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2022
Device Model NumberFG-300188
Device Catalogue NumberFG-300188
Device Lot Number14031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale